You can do it but just realize the vics are not giving you an energy boost,but by abusing them you have disabled you natural bodies abilities and you have to get rid of the extra natual endorphins running through your body. You can take some B6 for this. So remember your natural energy boost was lost and part of the upcoming struggle is to get it back. This is part of the mental part, you think the vics were helping you but in fact damaged the natural you.
You can definitely do this. Get rid of any pills you have on hand...check out the Thomas Recipe....take waterlily's advise as above, and get on with it. Post often so if you have a bad day, someone can help talk you through it.
great move to quit now! What is the mg of the vicodin?
You will feel physically sick for about 7 days or so, then there will be the mental side of it to face. You will feel some anxiety depression and lack of energy. This GOES AWAY. During this time people relapse and I think it is because they get to feeling like these blahs won't go away, Iw as feeling liek that too, but I trudged on to the goal, and I made it,a nd it is wonderful out here! I was losing weight from not eating because food was not interesting anymore. Now I taste things and i love the smell of things, and life is life, its great!
take Immodium AD, and drink Ensure when you can't eat, and get vitamins and stay hydrated. get some movies and hunker down. treat yourself well, you can do this!